Alert archive / Kansas / Wind Advisories in 2018
Wind Advisory 15, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Apr 17, 2018, 3:33 PM CDT for 13 counties in Kansas. It took effect at Apr 17, 2018, 11:00 PM CDT. It was in force for 74 min.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2018, 3:33 PM CDT (20:33 UTC)
- In effect from
- Apr 17, 2018, 11:00 PM CDT
- Expired
- Apr 18, 2018, 12:14 AM CDT
- In force
- 74 min
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3348 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
492 WWUS73 KICT 172033 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 333 PM CDT Tue Apr 17 2018 KSZ032-033-047>051-067-068-082-083-091-092-181045- /O.NEW.KICT.WI.Y.0015.180418T0400Z-180419T0000Z/ Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno- Harvey-Kingman-Sedgwick-Harper-Sumner- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, McPherson, Hutchinson, Newton, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 333 PM CDT Tue Apr 17 2018 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 PM CDT WEDNESDAY... The National Weather Service in Wichita has issued a Wind Advisory, which is in effect from 11 PM this evening to 7 PM CDT Wednesday. * Winds...Northwest around 30 mph with gusts up to 45 mph. * Timing...Tonight through Wednesday afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Lawson
4 follow-up statements
002 WWUS73 KICT 180406 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1106 PM CDT Tue Apr 17 2018 KSZ032-033-047-048-050-051-067-082-181815- /O.UPG.KICT.WI.Y.0015.000000T0000Z-180419T0000Z/ /O.NEW.KICT.HW.W.0003.180418T0406Z-180418T0900Z/ /O.NEW.KICT.WI.Y.0016.180418T0900Z-180419T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice-McPherson-Reno-Kingman- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, Sterling, McPherson, Hutchinson, and Kingman 1106 PM CDT Tue Apr 17 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT WEDNESDAY... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... The National Weather Service in Wichita has issued a High Wind Warning, which is in effect until 4 AM CDT Wednesday. A Wind Advisory has also been issued. This Wind Advisory is in effect from 4 AM to 7 PM CDT Wednesday. The Wind Advisory is no longer in effect. * Winds...Northwest 35 to 45 mph with gusts up to 60 mph * Timing...The strongest winds will occur overnight and decrease some for Wednesday morning and afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-068-083-091-092-181815- /O.CON.KICT.WI.Y.0015.000000T0000Z-180419T0000Z/ Saline-Harvey-Sedgwick-Harper-Sumner- Including the cities of Salina, Newton, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 1106 PM CDT Tue Apr 17 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * Winds...Northwest 25 to 35 mph with gusts up to 45 mph. * Timing...Tonight through Wednesday afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
609 WWUS73 KICT 180440 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1140 PM CDT Tue Apr 17 2018 KSZ032-033-047-048-050-051-067-082-181845- /O.CON.KICT.HW.W.0003.000000T0000Z-180418T0900Z/ /O.CON.KICT.WI.Y.0016.180418T0900Z-180419T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice-McPherson-Reno-Kingman- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, Sterling, McPherson, Hutchinson, and Kingman 1140 PM CDT Tue Apr 17 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * Winds...Northwest 40 to 50 mph with gusts up to 65 mph. * Timing...The strongest winds will occur overnight and decrease some for Wednesday morning and afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ052-053-069-093-180900- /O.EXB.KICT.WI.Y.0016.180418T0440Z-180418T0900Z/ Marion-Chase-Butler-Cowley- Including the cities of Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, El Dorado, Augusta, Andover, Rose Hill, Winfield, and Arkansas City 1140 PM CDT Tue Apr 17 2018 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... The National Weather Service in Wichita has issued a Wind Advisory, which is in effect until 4 AM CDT Wednesday. * Winds...Southwest 25 to 35 mph with gusts up to 45 mph. * Timing...The strongest winds will occur overnight and decrease some as we move through the day on Wednesday. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-068-083-091-092-181845- /O.CON.KICT.WI.Y.0015.000000T0000Z-180419T0000Z/ Saline-Harvey-Sedgwick-Harper-Sumner- Including the cities of Salina, Newton, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 1140 PM CDT Tue Apr 17 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * Winds...Northwest 25 to 35 mph with gusts up to 50 mph. * Timing...Tonight through Wednesday afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
409 WWUS73 KICT 180503 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1203 AM CDT Wed Apr 18 2018 KSZ068-083-091-092-181915- /O.UPG.KICT.WI.Y.0015.000000T0000Z-180419T0000Z/ /O.EXA.KICT.HW.W.0003.000000T0000Z-180418T0900Z/ /O.EXA.KICT.WI.Y.0016.180418T0900Z-180419T0000Z/ Harvey-Sedgwick-Harper-Sumner- Including the cities of Newton, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 1203 AM CDT Wed Apr 18 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 7 PM CDT THIS EVENING... The National Weather Service in Wichita has issued a High Wind Warning, which is in effect until 4 AM CDT early this morning. A Wind Advisory has also been issued. This Wind Advisory is in effect from 4 AM early this morning to 7 PM CDT this evening. The Wind Advisory is no longer in effect. * Winds...Northwest 35 to 45 mph with gusts up to 60 mph overnight, will decrease to 25 to 35 mph with gusts around 45 during the day on Wednesday. * Timing...Tonight through Wednesday afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ032-033-047-048-050-051-067-082-181915- /O.CON.KICT.HW.W.0003.000000T0000Z-180418T0900Z/ /O.CON.KICT.WI.Y.0016.180418T0900Z-180419T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice-McPherson-Reno-Kingman- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, Sterling, McPherson, Hutchinson, and Kingman 1203 AM CDT Wed Apr 18 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 7 PM CDT THIS EVENING... * Winds...Northwest 40 to 50 mph with gusts up to 65 mph. * Timing...The strongest winds will occur overnight and decrease some for Wednesday morning and afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ052-053-069-093-180900- /O.CON.KICT.WI.Y.0016.000000T0000Z-180418T0900Z/ Marion-Chase-Butler-Cowley- Including the cities of Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, El Dorado, Augusta, Andover, Rose Hill, Winfield, and Arkansas City 1203 AM CDT Wed Apr 18 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * Winds...West 25 to 35 mph with gusts up to 45 mph. * Timing...The strongest winds will occur overnight and decrease some as we move through the day on Wednesday. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ049-181915- /O.CON.KICT.WI.Y.0015.000000T0000Z-180419T0000Z/ Saline- Including the city of Salina 1203 AM CDT Wed Apr 18 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * Winds...Northwest 30 to 40 mph with gusts up to 55 mph. * Timing...Tonight through Wednesday afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
082 WWUS73 KICT 180514 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 1214 AM CDT Wed Apr 18 2018 KSZ049-181915- /O.UPG.KICT.WI.Y.0015.000000T0000Z-180419T0000Z/ /O.EXA.KICT.HW.W.0003.000000T0000Z-180418T0900Z/ /O.EXA.KICT.WI.Y.0016.180418T0900Z-180419T0000Z/ Saline- Including the city of Salina 1214 AM CDT Wed Apr 18 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 7 PM CDT THIS EVENING... The National Weather Service in Wichita has issued a High Wind Warning, which is in effect until 4 AM CDT early this morning. A Wind Advisory has also been issued. This Wind Advisory is in effect from 4 AM early this morning to 7 PM CDT this evening. The Wind Advisory is no longer in effect. * Winds...Northwest 35 to 45 mph with gusts up to 60 mph overnight, will decrease to 25 to 35 mph with gusts around 45 during the day on Wednesday. * Timing...Tonight through Wednesday afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ052-180900- /O.UPG.KICT.WI.Y.0016.000000T0000Z-180418T0900Z/ /O.EXA.KICT.HW.W.0003.000000T0000Z-180418T0900Z/ Marion- Including the cities of Hillsboro, Marion, and Peabody 1214 AM CDT Wed Apr 18 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... The National Weather Service in Wichita has issued a High Wind Warning, which is in effect until 4 AM CDT early this morning. The Wind Advisory is no longer in effect. * Winds...West 25 to 35 mph with gusts up to 45 mph. * Timing...The strongest winds will occur overnight and decrease some as we move through the day on Wednesday. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. && $$ KSZ032-033-047-048-050-051-067-068-082-083-091-092-181915- /O.CON.KICT.HW.W.0003.000000T0000Z-180418T0900Z/ /O.CON.KICT.WI.Y.0016.180418T0900Z-180419T0000Z/ Russell-Lincoln-Barton-Ellsworth-Rice-McPherson-Reno-Harvey- Kingman-Sedgwick-Harper-Sumner- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, Sterling, McPherson, Hutchinson, Newton, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, and Wellington 1214 AM CDT Wed Apr 18 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 7 PM CDT THIS EVENING... * Winds...Northwest 35 to 45 mph with gusts up to 65 mph. * Timing...Tonight through Wednesday afternoon. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ053-069-093-180900- /O.CON.KICT.WI.Y.0016.000000T0000Z-180418T0900Z/ Chase-Butler-Cowley- Including the cities of Cottonwood Falls, Strong City, El Dorado, Augusta, Andover, Rose Hill, Winfield, and Arkansas City 1214 AM CDT Wed Apr 18 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * Winds...West 25 to 35 mph with gusts up to 45 mph. * Timing...The strongest winds will occur overnight and decrease some as we move through the day on Wednesday. * Impacts...Driving maybe difficult, especially for high profile vehicles. Also be sure to secure loose outdoor items. PRECAUTIONARY/PREPAREDNESS ACTIONS... A high wind warning means a hazardous high wind event is expected or occurring. Sustained winds of at least 40 mph...or gusts of 58 mph are expected. Winds this strong can cause property damage. A wind advisory means that sustained winds of at least 30 mph and/or wind gusts over 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 17, 2:50 PM CDT, 43 minutes earlier.
Area forecast discussion, Apr 17, 2:50 PM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Wichita KS 250 PM CDT Tue Apr 17 2018 .SHORT TERM...(This evening through Friday night) Issued at 250 PM CDT Tue Apr 17 2018 Water vapor imagery shows a potent shortwave over the Great Basin approaching the Central Rockies. At the surface, stationary front stretches from northern AR and across southern KS, with a dryline extending through western OK. Deep surface low is expected to quickly track from western KS into northeast portions of the state tonight. This will spread strong northwest winds across the forecast area generally after 10 pm with these strong winds expected to persist through most of Wed. Went ahead and ran with a wind advisory for tonight through Wed for areas along and west of I-135 to account for these strong nw winds. Even though gradient will slacken during the day Wed, good mixing should make up for it, allowing sustained speeds around 30-35 mph with higher gusts. See fire weather section below to see how these winds will elevate the fire danger. Cold front is expected to push through all of the southern Plains as surface ridge overspreads the region. This will allow for below normal temps for both Thu and Fri with highs around 5 degrees below normal. .LONG TERM...(Saturday through Tuesday) Issued at 250 PM CDT Tue Apr 17 2018 Main focus for these extended periods will be another strong shortwave to move out into the Plains Fri night into Sat. GFS and ECMWF are in decent agreement moving the impulse from the southern Rockies into central/southern OK during the day Sat. While confidence is high that most of the area will at least see some rain, confidence is much lower with regards to who will pick up the more substantial rainfall. Med range models have been slowly trending south with this system which will be something to watch. Severe chances don't look too good, as we never get the rich moisture this far north. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1221 PM CDT Tue Apr 17 2018 VFR conditions are expected for the next 24 hours. The main concern this evening and tonight will be a wind shift to the west and northwest, as a strong cold front pushes across the forecast area. Expect the front to push into central KS by around 02-30z/Wed, with the front pushing into south central KS, by around 05-06z. After the winds shift to the W-NW they will be become very gusty with some gusts to 35 kts possible. Ketcham && .FIRE WEATHER... Issued at 250 PM CDT Tue Apr 17 2018 Grassland fire danger will be elevated into the very high category on Wed. Surface winds are expected to flip around to the northwest from west to east tonight and remain out of the northwest through the day Wed. Sustained speeds both tonight into Wed will generally be in the 25 to 35 mph range with the higher speeds along and west of I-135. Lowest RH values on Wed are expected to be in the 25% to 30% range with the lowest values west of I-135. These conditions will result in very high grassland fire danger for the entire area Wed with Russell and Barton counties on the upper end of the very high scale. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 80 48 68 37 / 0 0 0 0 Hutchinson 78 45 66 34 / 0 0 0 0 Newton 77 46 66 34 / 0 0 0 0 ElDorado 78 48 66 35 / 0 0 0 0 Winfield-KWLD 82 48 68 36 / 0 0 0 0 Russell 76 42 64 32 / 0 0 0 0 Great Bend 78 42 65 33 / 0 0 0 0 Salina 76 43 64 33 / 0 0 0 0 McPherson 77 44 65 33 / 0 0 0 0 Coffeyville 77 51 68 36 / 0 0 0 0 Chanute 77 50 65 35 / 0 0 0 0 Iola 76 50 64 35 / 0 0 0 0 Parsons-KPPF 76 50 66 36 / 0 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 11 PM this evening to 7 PM CDT Wednesday for KSZ032-033-047>051-067-068-082-083-091-092. && SHORT TERM...RBL LONG TERM...RBL AVIATION...Ketcham FIRE WEATHER...RBL
Hazardous weather outlook, Apr 17, 4:30 AM CDT, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 430 AM CDT Tue Apr 17 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-180930- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 430 AM CDT Tue Apr 17 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight A very high grassland fire danger will develop along and west of a line from Sedan to Russell this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A very high grassland fire danger is likely across the area on Wednesday afternoon. Showers and a few embedded thunderstorms remain possible from late Friday through Saturday night, especially across southern Kansas. The threat for strong or severe storms is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.